# SDR DALA2021111607070

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,843 hours, 16,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 LLCR EMER LIGHTS INOP. CORRECTIVE ACTION: REPLACED PWR SUPPLY PER B767-400 AMM 33-51. OPS NML. (8337870)
